Each tablet contains: acetaminophen 650 mg, phenylpropanolamine hydrochloride 25 mg, and chlorpheniramine maleate 4 mg. Inactive Ingredients: colloidal silicon dioxide, croscarmellose sodium, D&C Yellow 10, FD&C Red 40, hydroxypropyl cellulose, lactose, magnesium stearate, methylcellulose, methylparaben, polyethylene glycol, povidone, pregelatinized starch, titanium dioxide.
Temporarily relieves minor aches, pains, headache, muscular aches, and fever associated with the common cold, nasal congestion associated with sinusitis, or nasal congestion, runny nose, sneezing, itching of the nose or throat and itchy, watery eyes due to hay fever (allergic rhinitis) or other upper respiratory allergies.
: Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.
Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take this product for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. May cause excitability especially in children. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, glaucoma, a breathing problem such as emphysema or chronic bronchitis, difficulty in urination due to enlargement of the prostate gland, or you are now taking another product containing phenylpropanolamine, unless directed by a doctor.
May cause drowsiness; alcohol, sedatives and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery.
As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor [MAOI] (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
Directions: Adults and children 12 years of age and over: 1 tablet every 4 to 6 hours, not to exceed 6 tablets in 24 hours, or as directed by a doctor. Children under 12 years of age: consult a doctor.
How Supplied: TRIAMINICIN Tablets (yellow) imprinted "TRIAMINICIN" on one side, in blister packs of 12, 24 and 48.
STORE AT ROOM TEMPERATURE.
PROTECT FROM LIGHT.
CONTAINS NO ASPIRIN.
©2000 Novartis Consumer Health, Inc.
Summit, NJ 07901-1312